THERMAL SCIENCE

International Scientific Journal

Thermal Science - Online First

Authors of this Paper

External Links

online first only

An odd entire-function solution for one-dimensional diffusion equation in theory of modular form

ABSTRACT
This article addresses a new odd entire function of order one structured by the Fourier sine integral, which is the solution of the one-dimensional diffusion equation in theory of modular form.
KEYWORDS
PAPER SUBMITTED: 2022-11-05
PAPER REVISED: 2022-11-26
PAPER ACCEPTED: 2022-12-02
PUBLISHED ONLINE: 2023-01-21
DOI REFERENCE: https://doi.org/10.2298/TSCI221105004Y
REFERENCES
  1. Ramanujan, S., On Certain Arithmetical Functions, Transactions of the Cambridge Philosophical Society, 22(1916), 9, pp.159-184
  2. Sarnak, P., Some Applications of Modular Forms, Vol. 99, Cambridge University Press, Cambridge, UK, 1990
  3. Mordell, L. J., On Mr Ramanujan's Empirical Expansions of Modular Functions, Proceedings of the Cambridge Philosophical Society, 19(1917), June, pp.117-124
  4. Rankin, R. A., Contributions to the Theory of Ramanujan's Function τ( n) and Similar Arithmetical Functions, Mathematical Proceedings of the Cambridge Philosophical Society, 35(1939), 03, pp.351-356
  5. Yang, X. J., On the Riemann-Hardy hypothesis for the Ramanujan zeta function, doi.org/10.48550/arXiv.1811.02418
  6. Cannon, J. R., Esteva, S. P., and Van Der Hoek, J., A Galerkin Procedure for the Diffusion Equation Subject to the Specification of Mass, SIAM Journal on Numerical Analysis, 24(1987), 3, pp.499-515
  7. Boas, R. P., Entire Functions, Academic Press, New York, USA, 1954